# SDR HEEA0011228

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 214015700115
- Condition: Defective
- Location: Sta 35
- Part time: 225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE HAS VOID IN BOARD STATION 35.
